# SDR COMA9660056

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Failed
- Location: Nr 2 Spoiler
- Part time: 2,211 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILERS DO NOT AUTO DEPLOY DURING LANDING.  REPLACED THE NR 2 SPOILER ELECTRONIC CONTROL UNIT.
